Aarhus University Seal / Aarhus Universitets segl

Review of "Deformations of the Lie-Poisson sphere of a compact semisimple Lie algebra" by I. Marcut, in Compos. Math. 150 (2014), no. 4, 568-578.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  • Florian Schaetz, Denmark
Original languageEnglish
Article numberMR3200668
Publication statusPublished - 2014

See relations at Aarhus University Citationformats

ID: 84628447